# SDR SWIA200718821

- Difficulty date: October 28, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 13,115 hours, 11,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6024 - PAX DOOR FLOOR LEVEL EMERGENCY FLOOD LIGHT IS INOP.  REPLACED FLOOR LEVEL EMERGENCY LIGHT ASSEMBLY IAW CRJ 200 MM 33-51-19.
